# SDR HALA20240819229

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 40,253 hours, 6,317 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FLIGHT CREW REPORTS APU AUTO SHUTDOWN- APU FAULT. 3 UNSUCCESFUL ATTEMPS. APU SHUTDOWN REPORTS FAULTING IGN PLUG (59KA31)/ IGN EXCITER (59KA10). NO FLAME. TROUBLESHOOTING FOUND NO AUDIBLE IGNITION. 08/16/2024 19846. REMOVED AND REPLACED APU IGNITIER PLUGS A & B AND APU EXCITER. REF AMM 49-41-41 AND 49-41-38. OPS CHECK GOOD. NO FAULTS NOTED. OK FOR SVC.
